# SDR C2XA02CL070

- Difficulty date: March 8, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHTS WERE INOPERATIVE FROM ROW 12 TO ROW 19.MAINTENANCE REPLACED THE EMERGENCY LIGHT DC/AC INVERTER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
